Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taken Megalis for high refractory period. Have headache. Lower dosage available? Tadalafil causes frequent erection

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 415 Questions
I have earlier enquired on XXXXXXX about my high refractory period. I was asked to try Tadalafil/Sildenafil. I've been using Megalis 10, which works very well. Unfortunately, it also gives me a slight headache. Are there lower dosages available in India, and would those help?

The second problem that I have is that while tadalafil helps me get an erection quite quickly after I've ejaculated, I stilldon't have the sexual desire to go again. I guess it takes me more than 5 hours to want to have sex again. Dr XXXXXXX Sundarakumar recommended that I could try Bupropion, apart from the Tadalafil. Would that help? Would that conflict with my existing medication? I have uploaded some reports here earlier. My testosterone was on the lower side of the range. Would using a testosterone gel help?
Posted Sat, 6 Apr 2013 in Sexual Problems
Answered by Dr. Susanta Padhy 2 days later

Thanks for the query

Having headache after using Tardalafil/Sildenafil is not unusual. If it happens regularly and is significant, it would be a good idea to check for blood pressure then. Because Tardalafil intake increases blood flow to penile blood vessels thereby causing a relative decrease in blood flow to brain thereby causing headache.

The minimum effective dose for Tardalafil is 10 mg/day. To minimize post coital headache: you can consider increase water intake, avoid pillow after intercourse, one can keep lie down with the level of head below lower limbs (this will increase blood flow to brain during that period); may be a good idea to not to use daily rather alternate days.

Not having sexual desire in post coital phase (refractive period) varies from individual to individual, even may be hours

I would recommend to understand well about sexual cycle and its various phases rather than depending too much on medications

Hope I am of some help in addressing your concerns.

For the time being one can refrain away from testosterone
wish you a good sexual life
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor